| Model Number |
02.12.E001RP |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to a dislocated patella and the cause is unknown.The surgeon performed a lateral retinacular release and swapped the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 august 2022.Lot 2116978: (b)(4) items manufactured and released on 01-feb-2022.Expiration date: 2027-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.